Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking Lymecycline antibiotics. Lumps underneath skin. How do I get rid of these?

im taking the lymecycline antibiotics and feel they are not working and lumps are still coming underneath my skin and are solid how do iget rid of these lumps as my doctors no nonthing about this and im also startin to lose hair in the places were the lumps are appearing and hairs gettin thinner and im only young ino the courses but dont no what treatment ineed please can you help thankyou
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hello dear.
Lump under skin can be caused by various granulomatous disorders.
Only biopsy can tell what exactly it is.
No medication can be prescribed just by seeing it.
So i advice you to meet a dermatologist and get a biopsy done.

Hope I answered your query.
Feel free to ask any further doubt.
Wishing you a good health.
Thank you .
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor